Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2010, 6:23 PM EDT for Clayton County, Henry County, Georgia. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2010, 6:23 PM EDT (22:23 UTC)
- Expired
- Apr 20, 2010, 6:45 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:25 PM EDT | HAIL 1 | 3 W Jonesboro, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS52 KFFC 202223
SVRFFC
GAC063-151-202245-
/O.NEW.KFFC.SV.W.0033.100420T2223Z-100420T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT TUE APR 20 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL. THIS
STORM WAS LOCATED NEAR JONESBORO...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOVEJOY...STOCKBRIDGE...HAMPTON...MCDONOUGH AND LOCUST GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE
OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3363 8444 3354 8405 3349 8403 3349 8398
3334 8404 3332 8406 3331 8408 3343 8440
3347 8438 3355 8443 3356 8445 3359 8446
TIME...MOT...LOC 2222Z 289DEG 25KT 3352 8437
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:15 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 20, 6:15 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION...AMENDED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT TUE APR 20 2010 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SURFACE LOW CURRENTLY MOVING ACROSS NORTHWEST GEORGIA. BEST INSTABILITY IS CONFINED TO THE SOUTHERN AND SOUTHEASTERN PORTIONS OF THE FORECAST AREA WHERE SOME HEATING HAS OCCURRED. PRECIPITATION WILL BE ENDING FROM WEST TO EAST THIS EVENING WITH ONLY LINGERING SHOWERS IN THE FAR EAST AFTER MIDNIGHT. WEAK SURFACE HIGH PRESSURE AND NORTHWEST FLOW ALOFT SETTLE INTO THE FORECAST AREA THROUGH THE BALANCE OF THE SHORT TERM FORECAST PERIOD. BY LATE THURSDAY THE SURFACE RIDGE IS MOVING OFF THE EAST COAST ALLOWING FOR A STRONG SOUTHERLY RETURN FLOW TO BEGIN. .LONG TERM /FRIDAY THROUGH TUESDAY/... BY FRIDAY THE UPPER LEVEL RIDGE AHEAD OF A DEEP UPPER LOW OVER THE PLAINS PUSHES EAST OF THE STATE WITH INCREASING SOUTHWESTERLY... DIFFLUENT...UPPER LEVEL FLOW OVER THE REGION. STRONG SOUTHERLY LOW LEVEL FLOW WILL BE SWEEPING AMPLE MOISTURE NORTH OFF OF THE GULF OF MEXICO BETWEEN THE SURFACE HIGH PARKED OFF THE CAROLINA COAST AND THE DEEP LOW OVER THE CENTRAL U.S. SURFACE AND UPPER LOW CENTERS LIFT NORTHEAST INTO THE WESTERN GREAT LAKES AND OHIO VALLEY OVER THE WEEKEND. MOISTURE AND INSTABILITY WILL BE SUFFICIENT FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY. I HAVE MADE NO SIGNIFICANT CHANGES TO THE EXTENDED FORECAST TRENDS AT THIS TIME AS MODELS HAVE BEEN FAIRLY CONSISTENT WITH THIS SYSTEM. 20 && .AVIATION... WEAK UPPER SYSTEM IN NW FLOW ALOFT MOVING FROM THE SOUTHERN OH VALLEY/EASTERN TN VALLEY INTO THE MID-ATLANTIC REGION. WEAK ASSOCIATED SFC LOW DRIFTING ACROSS NW GA THIS EVENING. MARKED DEWPOINT GRADIENT NOTED ALONG THE FRONT SUPPORTING A SECONDARY LINE OF SHRA/TSRA MOVING ACROSS THE ATL TRACON...WITH MORE SUBSTANTIAL ACTIVITY ALONG PREFRONTAL TROUGH ACROSS CENTRAL/SOUTH GA. DAYTIME HEATING PUSHED CAPES TO 1000+ AHEAD OF THE FRONT...SUPPORTING TSRA IN THE ATL AREA. ALL ACTIVITY SHOULD DIMINISH QUICKLY AFT 00Z. CIGS AND SFC WIND PROBLEMATIC THROUGH 06Z. LOWER IFR CIGS PULLED BACK INTO E/N SIDE OF ATL ON BACK SIDE OF SHRA ACTIVITY AND EAST SIDE OF WEAK SFC LOW. THIS MAY CONTINUE FOR A COUPLE OF HOURS...BEFORE MVFR CIGS PREVAIL. AFT 06Z...ALL INDICATIONS ARE THAT VFR SHOULD PREVAIL...WITH JUST SKC OR SCT-BKN250 AT WORST REMAINDER OF TAF VALID PERIOD. SFC WIND FIELD VERY CHAOTIC IN VICINITY OF WEAK SFC LOW AND SHRA/TSRA ACTIVITY. FEEL THAT E-SE WINDS MAY PREVAIL AT ATL FOR A FEW HOURS...BEFORE MORE BONAFIDE NW FLOW EVOLVES BY OR AFTER 06Z...COINCIDENT WITH CLEARING. NW WINDS MAY INCREASE TO 10-15KTS WITH SOME GUSTS TO 18KTS AT ATL BY 16Z WED. VFR VSBY EXPECTED OVERNIGHT FOR ATL...BUT OTHER TAF SITES...PARTICULARLY MCN AND AHN...COULD SEE IFR OR WORSE IN FOG AFT 06Z WITH WET GROUND AND NEAR CALM WINDS. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 49 75 47 80 54 / 50 0 5 5 5 ATLANTA 49 74 49 78 57 / 30 0 5 5 10 BLAIRSVILLE 45 71 43 74 49 / 50 0 5 10 10 CARTERSVILLE 45 75 44 77 50 / 30 0 5 10 10 COLUMBUS 53 78 51 82 57 / 20 0 5 5 5 GAINESVILLE 49 74 48 78 55 / 50 0 5 5 10 MACON 53 77 48 81 54 / 50 0 0 5 5 ROME 46 74 44 78 51 / 20 0 5 10 10 PEACHTREE CITY 47 76 45 79 51 / 30 0 5 5 5 VIDALIA 57 79 54 82 57 / 60 5 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20/19
Hazardous weather outlook, Apr 20, 4:45 PM EDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 445 PM EDT TUE APR 20 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 445 PM EDT TUE APR 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ACROSS EAST CENTRAL GEORGIA THIS EVENING. ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH CENTRAL...CENTRAL...AND NORTHEAST GEORGIA THIS EVENING. .SYNOPSIS... A WEAK LOW PRESSURE AREA ALOFT WILL MOVE FROM THE EASTERN OHIO VALLEY TOWARD THE MID-ATLANTIC REGION THROUGH WEDNESDAY. AN ASSOCIATED WEAK AREA OF LOW PRESSURE WILL MOVE ACROSS NORTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THIS EVENING WILL BE CLOUD-TO-GROUND LIGHTNING...LOCALLY HEAVY RAIN...PEA-SIZED HAIL...AND WIND GUSTS TO 35 MPH. THE MOST LIKELY AREA FOR THUNDERSTORMS WILL BE SOUTHEAST OF A LINE FROM AUGUSTA...TO MACON...TO AMERICUS. THUNDERSTORMS ARE EXPECTED TO END BY 10 PM EDT. .DISCUSSION... A WEAK UPPER DISTURBANCE WAS MOVING FROM THE EASTERN OHIO AND TENNESSEE VALLEY TOWARD THE MID-ATLANTIC REGION. A COLD FRONT WAS MOVING INTO NORTHWEST GEORGIA THIS EVENING. A PRE-FRONTAL TROUGH WAS NOTED ACROSS EAST CENTRAL AND CENTRAL GEORGIA. A MARKED DEWPOINT DEPRESSION WAS NOTED ALONG THE FRONT. WEAK TO MODERATE INSTABILITY AND WEAK SHEAR...COMBINED WITH AFTERNOON HEATING AND ADEQUATE LOW-LEVEL MOISTURE...WILL ALLOW FOR A FEW STRONG THUNDERSTORMS THIS EVENING...ESPECIALLY ACROSS THE EASTERN AND CENTRAL PORTIONS OF MIDDLE GEORGIA. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO DEVELOP ALONG THE ACTUAL COLD FRONT AS IT MOVES THROUGH NORTH GEORGIA...INCLUDING ATLANTA THIS EVENING. A FEW OF THESE MAY BECOME STRONG ENOUGH TO PRODUCE PEA-SIZED HAIL AND GUSTY WINDS. THE THREAT FOR THUNDERSTORMS WILL END QUICKLY AREAWIDE AFTER 10 PM EDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH SUNDAY...SOME OF WHICH MAY BECOME STRONG. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA MONDAY. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING...BUT SPOTTERS AND EMERGENCY MANAGERS ARE ENCOURAGED TO REPORT ANY STRONG THUNDERSTORMS THAT PRODUCE HAIL AND/OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE. 19
In the hours before
Special weather statement, Apr 20, 5:19 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 PM EDT TUE APR 20 2010 GAZ042>044-053-202200- 519 PM EDT TUE APR 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN COWETA...DOUGLAS...CARROLL AND FULTON COUNTIES UNTIL 600 PM EDT... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR CAMPBELLTON TO BYERS CROSSROADS... MOVING EAST SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL... OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS NORTHERN COWETA...SOUTHERN DOUGLAS...EASTERN CARROLL AND SOUTH FULTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CAMPBELLTON...HANNAH...SEATON LAKE...BYERS CROSSROADS...CHATTAHOOCHEE HILLS...DUNAWAY GARDENS... ROSCOE...FAIRBURN...UNION CITY...FAIRBURN...PALMETTO AND CANNONGATE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Apr 20, 5:29 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 PM EDT TUE APR 20 2010 GAZ104>106-108-202200- 529 PM EDT TUE APR 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP... WILCOX...SUMTER AND DOOLY COUNTIES UNTIL 600 PM EDT... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PLEASANT VIEW TO GEORGIA VETERANS MEMORIAL STATE PARK...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CRISP...WILCOX...SUMTER AND DOOLY COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS MEMORIAL STATE PARK...TREMONT...CORDELE...PLEASANT VIEW...EAST CRISP...RAINES...SEVILLE...WENONA...PITTS...HATLEY...ROCHELLE AND ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 20, 5:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE APR 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 2 ENE MONTEZUMA 32.31N 84.00W
04/20/2010 MACON GA LAW ENFORCEMENT
FOUR TREES DOWN ALONG HWY. 224
&&
JLFSpecial weather statement, Apr 20, 5:55 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT TUE APR 20 2010 GAZ044-053>055-202245- 555 PM EDT TUE APR 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 645 PM EDT... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR UNION CITY TO WEST OF PALMETTO... MOVING EAST SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS COWETA...FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION CITY...FAIRBURN...PALMETTO...RIVERDALE...FOREST PARK...SANDY CREEK...KENWOOD...CANNONGATE...FORT GILLEM...LAKE CITY...TYRONE... MORROW...ELLENWOOD...JONESBORO AND REX. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, Apr 20, 5:57 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT TUE APR 20 2010 GAZ106-108-202230- 557 PM EDT TUE APR 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP AND WILCOX COUNTIES UNTIL 630 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCHELLE TO WENONA...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CRISP AND WILCOX COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EAST CRISP...CORDELE...SEVILLE... WENONA...PITTS...ROCHELLE...HATLEY...ANTIOCH CHURCH...DOUBLE RUN... OWENSBORO AND BROWNING. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 20, 5:58 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT TUE APR 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL FAIRBURN 33.57N 84.58W
04/20/2010 E0.25 INCH FULTON GA PUBLIC
&&
20The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Dooly, Pulaski, Wilcox | 40 min |
| Apr 20, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 42 min |
| Apr 20, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 24 min |
| Apr 20, 7:39 PM EDT | Tornado Warning | FFC | Butts | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.